# SDR SWAA982510

- Difficulty date: October 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N690SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23783
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Failed
- Location: Row 10-12
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A1 CHECK, FOUND FLOOR TRACK LIGHTS AR ROW 10-12 INOPERATIVE.  REPAIRED WIRING AT ROW 10 FLOOR TRACK LIGHT PER BOEING MM.
